# SDR CA130619001

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 99
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) FOUND BROKEN WIRE ON LT MLG DOWN AND LOCKED SWITCH, WIRE REPAIRED FUNCTIONAL GEAR SWINGS PREFORMED SERVICEABLE.
